# SDR USAA2015032400008

- Difficulty date: March 9, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5311262200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, JOINT COVER IN FWD GALLEY AREA AT -Y81 FROM FRAME 12 TO 16 CORRODED.  REPLACED JOINT COVER IAW SRM 51-72-11 & DWG D53112829.
